# SDR CA141119001

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,048 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 7274114
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE RECENTLY FOUND THREE 2 AMP CIRCUIT BREAKERS THAT PHYSICALLY APPEARED TO BE IN THE CLOSE POSITION THAT WERE ACTUALLY IN THE OPEN POSITION INTERNALLY. THEY ARE MANUFACTURED BY KLIXONÏ¿½ SERIES 7274. PART NUMBER MS22073-4 OR 7274-11-4. (TC# 20141119001)
